Advertisement

Acta Informatica

, Volume 49, Issue 1, pp 53–54 | Cite as

Erratum to: Avoidable binary patterns in partial words

  • F. Blanchet-SadriEmail author
  • Robert Mercaş
  • Sean Simmons
  • Eric Weissenstein
Erratum

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  • F. Blanchet-Sadri
    • 1
    Email author
  • Robert Mercaş
    • 2
  • Sean Simmons
    • 3
  • Eric Weissenstein
    • 4
  1. 1.Department of Computer ScienceUniversity of North CarolinaGreensboroUSA
  2. 2.GRLMC, Departament de Filologies RomàniquesUniversitat Rovira i VirgiliTarragonaSpain
  3. 3.Department of MathematicsThe University of Texas at AustinAustinUSA
  4. 4.Department of Mathematical SciencesRensselaer Polytechnic InstituteTroyUSA

Personalised recommendations